# SDR AWXA200400781

- Difficulty date: July 10, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,737 hours, 7,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53070011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RIGHT BETWEEN FR 66 AND FR 67.  MAINTENANCE REMOVED CORRODED BEAM Y1292 RIGHT FROM FR 66 TO FR 67, FABRICATED A NEW REPLACEMENT BEAM PER DWG D534-72172; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 12 & 18.
